Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 841837, 8 pages
http://dx.doi.org/10.1155/2013/841837
Research Article

Convexity and Spirallikeness Conditions for Two New General Integral Operators

1Department of Mathematics, Faculty of Science, Dicle University, 21280 Diyarbakir, Turkey
2Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Kocaeli, Turkey

Received 3 January 2013; Accepted 11 April 2013

Academic Editor: Majid Soleimani-damaneh

Copyright © 2013 H. Özlem Güney and Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Özlem Güney and Serap Bulut, “Convexity and Spirallikeness Conditions for Two New General Integral Operators,” Journal of Mathematics, vol. 2013, Article ID 841837, 8 pages, 2013. https://doi.org/10.1155/2013/841837.